# SDR QR9R2024071100001

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720129128
- Aircraft time: 4,691 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REAR LIFT CARGO DOOR CAME OFF WHILE REFUELING. FURTHER EVALUATION REVEALED L/H SLIDING DOOR CENTER CAR CAME OFF TRACKS. REPLACED L/H CENTER CAR ASSY IAW AMM 52-12-00, 4-5.
